Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Persistent headache on getting less sleep, does not occur on sleeping for sufficient time. Treatment?

Hi doctor, I m XXXXXX.. I notice that whenever i have less period of sleep(less than 8 hr/day) causes me to headache and sometimes the headache will last for hours(2-6 hours). If at all I m able to sleep regularly for sufficient time then i wont get any headache. so Can you suggest me whether i have normal health condition
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hi Nikhil,
Thanks for writing your query.

It is a normal phenomenon that less sleep can result in headaches.
But, if the headache is single sided, it can be due to Migraine headaches which can be triggered by less sleep, in addition to many other factors.

You should sleep at least 7-8 hours for a healthy body.
Doing yoga and meditation will be helpful.

I hope this is helpful to you.
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor